MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report claimed after having engaged a drive command via switch controls w/buddy button, when pressing the switch a second time to disengage the smartdrive motor, on occasion the device continued to run.Permobil representative inspected the device and controller, and reported they were able to replicate the reported failure.Further inspection shown signs of the cabling for the switch control and buddy button being secured with zip ties in such a manner that the ties were pinching and possibly damaging the cable to where it would potentially interrupt the signal when the button was pressed.Suspect components were replaced with new and operationally tested with no further issues of recurrence.At this time, permobil has yet to receive suspect component for evaluation to confirm the reported failure mode.If any new information is received, a follow-up report will be submitted.
 
Event or Problem Description
Received report claiming inconsistent performance with the switch control with buddy button option, claiming once activated the smart drive would not shut off with a second press of the switch.
 
Additional Manufacturer Narrative
Evaluation of returned components was conducted where through inspection, it was found the cables to the switch control w/mono jack and buddy button had sustained internal damages that when the cable harness was manipulated, it would lose connection and render the switch inoperable.The damages are being related to improper installation in that the excess cabling was overtightened via zip-ties and damaged the internal wires causing them to lose connection.The remaining switch control button was not affected and remained fully functional.It is permobil contention this reported failure was the result of physical damages to the cables of the switch control w/mono jack and buddy button that occurred after initial distribution.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24387976
Report Number3008370857-2026-00323
Device Sequence Number13331943
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)250515
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown